# SDR USAA2011041991522

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 9,040 hours, 2,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: L4 Door
- Part time: 9,040 hours, 2,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 198 - SAN - EES - L-4 DOOR ASSIST REQUIRES SERVICING.  MAINTENANCE SERVICED L-4 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-641-001.
